# SDR DXTA2018121421877

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 13,834 hours, 11,056 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 21BC113
- Condition: Dirty
- Location: Ducting System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR BURNING SMELL - ENROUTE WE SMELLED A FUEL/OIL BURNING SMELL IN THE COCKPIT. THAT WOULD COME AND GO EVERY FEW MINUTES. AFTER LANDING THE SMELL WAS NOTICEABLE IN THE AFT EQUIPMENT BAY. NOTE, WE DID NOT GET DEICED AND THE APU WAS RUNNING ON THE GROUND BUT NOT IN THE AIR. // SIGNOFF// 
PER NJA REP GARRY J, PERFORMED HIGH POWER UNS WITH APU, LEFT & RIGHT ENGINES ISOLATED. PERFORMED RUN UPS AS REQUESTED. TECHS IN COCKPIT
AND CABIN REPORTED NO ODORS. CONTINUED RUNUPS, AND DROVE DUCT TEMPS HOT, TO CLEAR POSSIBLE RESIDUAL ODOR. WE DID NOT DETECT ANY ODORS
DURING RUNS. REMOVED WATER SEPARATOR ASSY, AND INSPECTED ASSOCIEATED DUCTS INSIDE. NO RESIDUE NOTED INSIDE DUCTING. INSTALLED NEW WATER
SEPARATOR SOCK P/N 21'BC113. RESECURED DUCTING IAW CE-560XL MM CHAP 21-51-00. OPS/LEAK CHECK GOOD. POWERED UP AC ELECTRICAL
AND AVIONICS SYSTEMS. OPENED NOSE AVIONICS BAYS, AND INSPECTED FOR ANY FAILED COMPONENTS AND ODORS.NO DEFECTS NOTED. INSPECTED COCKPIT
PEDISTAL, CB PANELS, AND INSTRUMENT PANELS FOR FAILED COMPONENTS OR ODORS. NO DEFECTS NOTED. POWERED UP CABIN LIGHTITNG AND
ENTERTAINEMENT SYSTEMS. NO FAILURES OR ODORS NOTED. COMPLIED WITH NJA TC-5XL-21-120902M, ENVIROMENTAL CONTROLE SYSTEM (ECS) DUCT
BURNOUT AS REQUIRED.
TORQUE WRENCH PIN FIRS02006, S/N 0502500426, CAL DUE: 08/21/19
